Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Prescribed penicillin for sinus problems. Have anxiety and depression. Leg pain. Sonogram shows no blood clots. Reason?

I am a 57 years old. I ve have sinus trouble. My Dr. put me on 500mg. tablets twice a day. I am 5ft.4 I weigh 192lbs. I have anxiety and depression . My legs have been sore for quiet a while. I had a sonagram done thursday. I have no blood clots. My legs have never ached me like this. Could it be the Penecillin I ve been taking?
Asked On : Wed, 14 Nov 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Welcome to the Health Care Magic

rather vague briefing to suggest possibilities!
'No blood clots' is really re-assuring.

You have not mentioned you are taking penicillin (500 mg ??!!) - but suspect it to be a cause... Have you taken it before and did you have problems? Why penicillin? - do you have an infection? - that can cause the pain...Pain usually is not a side effect of penicillin.

It could be from Anxiety or depression itself.
You are overweight - are you taking any other medicine that could affect?
Statin are the common drugs that cause calf pain...

See you GP again - you will need physical examination and evaluation of all the drugs.

Take care
Wishing you speedy recovery
Good luck
Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor